# SDR 2003UALA00543

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 29,252 hours, 18,473 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND BOTTLE PRESSURE ON SLIDE AT DOOR 1R BELOW THE GREEN BAND.   LEAKING O-RING BETWEEN RESERVOIR AND VALVE/REGULATOR CAUSED REDUCED BOTTLE PRESSURE.  REPLACED SLIDE BOTTLE, INSPECTED/TESTED REMOVED BOTTLE TO DETERMINE CAUSE, THEN OVERHAULED VALVE INCLUDING REPLACEMENT OF DEFECTIVE O-RING.
